MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device contamination occurred.The 99% stenosed target lesion was located in the mildly tortuous and mildly calcified iliac artery.A 8.0 x 20, 75cm mustang balloon catheter was selected for use.However, when the device was opened during preparation, a small piece of foreign material was noted inside the inner pouch compromising the sterility of the device.It was noted that the inner pouch of the package was intact.The procedure was completed with another of same device.No patient injury was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a mustang device was returned for analysis.The device was received in the inner packaging, which was opened.No foreign material was noted on the device or packaging.No issues noted with device.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12711410
Report Number2134265-2021-13086
Device Sequence Number4703537
Product Code FGE
UDI-Device Identifier08714729793519
UDI-Public08714729793519
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2022
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0023412444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown